Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe weakness, muscle pain, poor concentration, skin irritation, labs showed low B12. Which B12 injections are advisable?

Hi, I am 37 years male. I have following symptomps for last 3 months. Severe Weakness Muscle Pain Poor Concentration Memory Loss & confusion Skin Irritation I checked my Serum B12. The level is 120. Which B12 injections you will advice. How many days will require to get read of above mentioned symptops. Can you please advice? Thanks & Regards AMA
Asked On : Thu, 25 Oct 2012
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear,
I have gone through your post in which you mentioned that you have vitamin B12 deficiency.
I usually prescribe Nervijen or Neurobion injections to my patients.
Before deciding on the duration of treatment, it will be better to try to find out the cause of your Vit. B12 deficiency (either due to inadequate dietary intake or due to inadequate absorption of Vit B12 in the intestine)
Vit B12 is found in most animal derived foods like fish, meat, eggs, milk & milk products.
So...once you have achieved symptomatic relief after taking injections, switch on to these dietary sources.
Wishing you a Healthy Life.
Take care.
Answered: Sat, 3 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Pavan Kumar Gupta's  Response
You can use inj.HYDROXYCOBALAMIN 1000mcg every alternate days.
Normally your liver stores get partly repleted with 6-7 injections but for completes replenishment of liver stores,you require around 20 injections and then one injection can be taken every month for life long.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor